Open Access
Wuhan Univ. J. Nat. Sci.
Volume 27, Number 2, April 2022
Page(s) 93 - 98
Published online 20 May 2022
  1. Luroth J . Ueber eine eindeutige Entwickelung von Zahlen in eine unendliche Reihe [J]. Mathematische Annalen, 1883, 21: 411-423. [CrossRef] [MathSciNet] [Google Scholar]
  2. Galambos J . Representations of real numbers by infinite series [C]// Lecture Notes in Mathematics. Berlin: Springer-Verlag,1976: 502. [Google Scholar]
  3. Dajani K, Kraaikamp C. Ergodic Theory of Numbers [M]. Washington: Mathematical Association of America, 2002. [CrossRef] [Google Scholar]
  4. Jager H , de Vroedt C. Luroth series and their ergodic properties [J]. Indag Math, 1969, 72(1): 31-42. [CrossRef] [Google Scholar]
  5. Shen L M, Liu Y H. A note on a problem of J. Galambos [J]. Turkish J Math, 2008, 32: 103-109. [MathSciNet] [Google Scholar]
  6. Fan A H, Liao L M, Ma J H. Dimension of Besicovith- Eggleston sets in countable symbolic space [J]. Math Proc Cambridge Philos Soc, 2008, 145 (1): 215-225. [NASA ADS] [CrossRef] [MathSciNet] [Google Scholar]
  7. Barreira L, Iommi G. Frequency of digits in the Luroth expansion [J]. J Number Theory, 2009, 129(6): 1479-1490. [CrossRef] [MathSciNet] [Google Scholar]
  8. Dajani K , Kraaikamp C. On approximation by Luroth Series [J]. Journal de Theorie des Nombers de Bordeaux, 1996, 8 (2): 331-346. [Google Scholar]
  9. Salat T . Zur metrischen Theorie der Lurothschen Entwicklungen der reellen [J]. Zahlem Czech Math J, 1968, 18: 489-522. [CrossRef] [Google Scholar]
  10. Schweiger F . Ergodic Theory of Fibred Systems and Metric Number Theory [M]. Oxford: Oxford University Press, 1995. [Google Scholar]
  11. Li T Y , Yorke J A. Period three implies chaos [J]. Amer Math Monthly, 1975, 82(10): 985-992. [NASA ADS] [CrossRef] [MathSciNet] [Google Scholar]
  12. Blanchard F, Glasner E , Kolyada S. On Li-Yorke pairs [J]. Reine Angew Math, 2002, 547(1): 51-68. [MathSciNet] [Google Scholar]
  13. Kurka P . Topological and Symbolic Dynamics [M]. Paris: Claredon Press, 2003. [Google Scholar]
  14. Shen L M, Wu J. On the error-sum fraction of Luroth series [J]. J Math Anal Appl, 2007, 329: 1440-1445. [CrossRef] [MathSciNet] [Google Scholar]
  15. Xiong J C . Hausdorff dimension of a chaotic set of shift of a symbolic space [J]. Science in China (Series A), 1995, 38(6): 696-708. [Google Scholar]
  16. Liu W B, Li B. Chaotic and topological properties of continued fractions [J]. Number Theory, 2017, 174 : 369-383. [CrossRef] [MathSciNet] [Google Scholar]
  17. Falconer K . Fractal Geometry, Mathematical Foundations and Application [M]. Chichester: John Wiley & Sons, Ltd., 1990. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.